Alert archive / Maine / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 49, NWS Caribou, ME
NWS Caribou, ME issued this severe thunderstorm warning at Aug 3, 2015, 3:33 PM EDT for Aroostook County, Penobscot County, Piscataquis County, Maine. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 3, 2015, 3:33 PM EDT (19:33 UTC)
- Expired
- Aug 3, 2015, 4:15 PM EDT
- In force
- 42 min
- Issued by
- NWS Caribou, ME
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Aroostook County, ME, Penobscot County, ME, Piscataquis County, ME
The radar
The Caribou radar (KCBW), 103 km from the middle of the area, began a volume at 19:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 3, 1:16 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Caribou, ME (KCAR), launched 12:00Z, 7.6 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1296 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 130 m²/s²
- 0-3 km storm-relative helicity
- 160 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
515
WUUS51 KCAR 031933
SVRCAR
MEC003-019-021-032015-
/O.NEW.KCAR.SV.W.0049.150803T1933Z-150803T2015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CARIBOU ME
333 PM EDT MON AUG 3 2015
THE NATIONAL WEATHER SERVICE IN CARIBOU MAINE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL AROOSTOOK COUNTY IN NORTHERN MAINE...
NORTHEASTERN PISCATAQUIS COUNTY IN NORTH CENTRAL MAINE...
NORTHERN PENOBSCOT COUNTY IN EAST CENTRAL MAINE...
* UNTIL 415 PM EDT
* AT 333 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES EAST OF
CHURCHILL DAM...OR 20 MILES SOUTHEAST OF CLAYTON LAKE...MOVING
NORTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
ASHLAND...PORTAGE LAKE...MASARDIS...OXBOW...CHURCHILL DAM...RUSSEL
CROSSING...FISH RIVER LAKE...BIG MACHIAS LAKE...NASHVILLE
PLANTATION AND GARFIELD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4632 6925 4647 6938 4692 6869 4644 6830
TIME...MOT...LOC 1933Z 240DEG 48KT 4648 6913
HAIL...1.00IN
WIND...60MPH
$$
MIGNONE2 follow-up statements
711
WWUS51 KCAR 031959
SVSCAR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
359 PM EDT MON AUG 3 2015
MEC003-019-021-032015-
/O.CON.KCAR.SV.W.0049.000000T0000Z-150803T2015Z/
AROOSTOOK ME-PISCATAQUIS ME-PENOBSCOT ME-
359 PM EDT MON AUG 3 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR CENTRAL AROOSTOOK...NORTHEASTERN PISCATAQUIS AND NORTHERN
PENOBSCOT COUNTIES...
AT 358 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR RUSSEL
CROSSING...OR 20 MILES SOUTHWEST OF PORTAGE.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
ASHLAND...PORTAGE LAKE...MASARDIS...OXBOW...CHURCHILL DAM...RUSSEL
CROSSING...FISH RIVER LAKE...BIG MACHIAS LAKE...NASHVILLE PLANTATION
AND GARFIELD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4632 6925 4647 6938 4692 6869 4644 6830
TIME...MOT...LOC 1958Z 240DEG 48KT 4659 6884
HAIL...1.00IN
WIND...60MPH
$$
MIGNONE306
WWUS51 KCAR 032011
SVSCAR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
411 PM EDT MON AUG 3 2015
MEC003-019-021-032020-
/O.EXP.KCAR.SV.W.0049.000000T0000Z-150803T2015Z/
AROOSTOOK ME-PISCATAQUIS ME-PENOBSCOT ME-
411 PM EDT MON AUG 3 2015
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL AROOSTOOK...
NORTHEASTERN PISCATAQUIS AND NORTHERN PENOBSCOT COUNTIES WILL EXPIRE
AT 415 PM EDT...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FOR
NORTHEASTERN MAINE.
LAT...LON 4632 6925 4647 6938 4692 6869 4644 6830
TIME...MOT...LOC 2006Z 240DEG 48KT 4659 6884
$$
MIGNONEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Caribou, ME wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 3, 9:53 AM EDT, 5 hours 40 minutes earlier.
Area forecast discussion, Aug 3, 9:53 AM EDT, 5 hours 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CARIBOU ME 953 AM EDT MON AUG 3 2015 .SYNOPSIS... A COLD FRONT WILL APPROACH THE REGION FROM THE WEST TODAY. THE FRONT WILL VERY SLOWLY CROSS THE AREA TUESDAY. A SECONDARY COLD FRONT WILL CROSS THE AREA WEDNESDAY. HIGH PRESSURE WILL BUILD TOWARD NORTHERN NEW ENGLAND TOWARD THE END OF THE WEEK. && .NEAR TERM /THROUGH TONIGHT/... 945 AM UPDATE... TWEAKS TO HRLY T/TD GRIDS WITH THIS UPDATE AS TEMPS ARE WARMING QUICKER THAN ANTICIPATED UNDER SRLY FLOW AND SUNNY SKIES. WINDS HV INCREASED AND ARE BEGINNING TO GUST FM THE SOUTH THUS HV BOOSTED WIND SPEEDS UP. SHOWERS HV DVLPD BACK ACRS ERN QUEBEC FROM THE GULF OF ST. LAWRENCE DOWN TO MONTREAL AND WL SPREAD EAST THRU THE DAY. THIS IS IN CONJUNCTION WITH LEAD VORT MAX AND FRCG FM H7-H5 JET OF 50KTS. THINKING RMNS THE SAME WITH REGARD TO SVR WX DVLPMNT THIS AFTN. EXPECT A TROF OF LOPRES PER ALL HIRES MODELS TO DVLP ALONG THE INTERNATIONAL BORDER BY 21Z. AIRMASS WL DESTABILIZE WITH CAPES RANGING FM 1000-1500 J/KG AND 0-6KM SHEAR VALUES OF ARND 40KTS. MAIN SVR THREAT LOOKS TO EXIST OVR NW ZONES AS OF THIS TIME. PREV DISCUSSION BLO... PREVIOUS DISCUSSION A WARMER AND MORE HUMID AIR MASS WILL OVERSPREAD THE REGION TODAY IN ADVANCE OF A SLOW MOVING COLD FRONT APPROACHING FROM THE WEST. HIGH TEMPERATURES ARE EXPECTED TO CLIMB INTO THE LOW TO MID 80S ACROSS MUCH OF THE REGION THIS AFTERNOON AWAY FROM THE IMMEDIATE COAST. A LARGE SCALE UPPER TROF CENTERED TO THE WEST OF JAMES BAY WILL TRACK SLOWLY EAST THROUGH TONIGHT. MODELS ARE INDICATING A LINE OF SHOWERS AND THUNDERSTORMS IS EXPECTED TO DEVELOP WELL OUT AHEAD OF THE APPROACHING FRONT, AND THEN INTO WESTERN MAINE BY LATE THIS AFTERNOON. SOME OF THE STORMS HAVE THE POTENTIAL TO BE SEVERE WITH STRONG WINDS WITH 0-6 KM BULK SHEAR VALUES OF 30 TO 40 KT. LARGE HAIL WILL ALSO BE POSSIBLE. THE GREATEST THREAT FOR SEVERE STORMS WILL BE ACROSS NORTHERN AND WESTERN AREAS CLOSER TO THE BETTER DYNAMICS ASSOCIATED WITH THE UPPER TROF. THE STORM PREDICTION CENTER HAS PLACED MUCH OF NORTHERN AND WESTERN MAINE IN A SLIGHT RISK. THUNDERSTORMS ARE EXPECTED TO CONTINUE TO SLOWLY TREK EAST THROUGH EARLY THIS EVENING BEFORE WEAKENING AS THEY MOVE INTO A MORE STABLE ENVIRONMENT LATER THIS EVENING. HOWEVER, SCATTERED SHOWERS AND THUNDERSTORMS MAY CONTINUE WELL INTO THE EVENING ACROSS NORTHERN AND WESTERN AREAS. EXPECT PLENTY OF LOW LEVEL MOISTURE ACROSS THE REGION WITH DEW POINTS IN THE 60S OVERNIGHT. THIS WILL LEAD TO PATCHY FOG OVERNIGHT. && .SHORT TERM /TUESDAY THROUGH WEDNESDAY/... A COLD FRONT WILL WORK ACROSS THE CWA TUE. IT WILL BE A HUMID DAY AHEAD OF THE FRONT. THE BEST CHANCE THAT STORMS COULD TURN STRONG OR SEVERE WILL BE ACROSS THE EASTERN HALF OF THE CWA. MUCH WILL DEPEND ON HOW STABLE IT REMAINS IN THE WAKE OF CONVECTION THAT WILL WORK ACROSS THE AREA MON NIGHT. THE FRONT WILL PUSH OFFSHORE TUE NIGHT AND ALLOW A LESS HUMID AIR MASS TO SPREAD ACROSS THE REGION. AN UPPER LOW WILL MOVE EAST ACROSS CENTRAL QUEBEC WED KEEPING THE REGION IN CYCLONIC FLOW ALOFT. MOISTURE AND DISTURBANCES ROTATING ACROSS THE AREA WILL LIKELY PRODUCE A FEW MORE SHOWERS. A THUNDERSTORM WILL BE POSSIBLE ACROSS NORTHERN MAINE...BUT THE SEVERE THREAT WILL BE DIMINISHED. LOWER FREEZING LEVELS AS THE ATMOSPHERE COOLS COULD LEAD TO SOME SMALL HAIL FROM ANY STORMS THAT DEVELOP. TEMPERATURES WILL BE MUCH COOLER WED WITH HIGHS 65 TO 70 OVER NW MAINE TO THE MID 70S IN THE BANGOR AREA AND ACROSS MOST OF THE DOWN EAST REGION. && .LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/... AN UPPER TROUGH IN QUEBEC CONTINUES EAST AND INTO THE NW ATLANTIC THU NIGHT. ANOTHER SHORTWAVE TROUGH IS EXPECTED TO DIVE SE THROUGH QUEBEC FRI AND WILL MOVE EAST OF THE AREA SAT. A SFC LOW IS EXPECTED TO PASS OFF THE COAST WELL SOUTH OF THE REGION LATE IN THE WEEK. 500 MB HEIGHTS WILL BE ON THE INCREASE OVER THE WEEKEND WITH MODERATION OF THE AIR MASS. TEMPERATURES ARE EXPECTED TO BE A LITTLE BELOW NORMAL LATE IN THE WEEK AND NEAR TO A BIT ABOVE NORMAL BY SUN. MAINLY DRY WEATHER IS EXPECTED THROUGH THE PERIOD WITH ONLY THE OUTSIDE CHANCE OF A BRIEF PASSING SHOWER DURING THE AFTERNOON AND EARLY EVENING HOURS...MAINLY OVER THE HIGHER TERRAIN OF THE WEST. && .AVIATION /14Z MONDAY THROUGH FRIDAY/... NEAR TERM: VFR CONDITIONS ARE EXPECTED AT ALL TERMINALS TO START THE DAY. THUNDERSTORMS ARE EXPECTED TO DEVELOP FROM WEST TO EAST LATE THIS AFTERNOON AND THEN SLOWLY MOVE EAST THROUGH EARLY THIS EVENING. EXPECT MVFR/IFR CONDITIONS TONIGHT IN SCT SHOWERS AND TSTMS AND IN DEVELOPING LOW CLOUDS AND PATCHY FOG LATE TONIGHT. SHORT TERM: SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TUE. STRONG/ERRATIC WIND GUSTS AND HAIL ALONG WITH BRIEF IFR VSBY IN ANY HEAVIER T-STORMS. MOSTLY VFR WED-FRI...BUT WITH A FEW POCKETS OF MVFR ESPECIALLY WED IN SHOWERS AT THE NORTHERN TERMINALS. && .MARINE... NEAR TERM: WINDS/SEAS SHOULD REMAIN BELOW SMALL CRAFT ADVISORY LEVELS THROUGH TONIGHT, ALTHOUGH SEAS MAY BEGIN TO BUILD TO AROUND 5 FT TOWARD DAYBREAK. VISIBILITY WILL DECREASE TO 1 TO 3 NM IN SCATTERED SHOWERS AND AREAS OF FOG OVERNIGHT. SHORT TERM: THE SEAS ARE EXPECTED TO BUILD TO AROUND 5 FT ON THE COASTAL WATERS TUE AND TUE NIGHT AND IT IS POSSIBLE A SMALL CRAFT ADVISORY WILL BE NEEDED...BUT AS IS USUALLY THE CASE IN THE SUMMER THE MODELS ARE LIKELY A BIT TOO AGGRESSIVE WITH THE WIND SPEEDS AND THUS THE SEAS. && .CAR WATCHES/WARNINGS/ADVISORIES... ME...NONE. MARINE...NONE. && NEAR TERM...DUDA/FARRAR SHORT TERM...CB LONG TERM...CB AVIATION...DUDA/FARRAR/CB MARINE...DUDA/FARRAR/CB
Hazardous weather outlook, Aug 3, 1:18 PM EDT, 2 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CARIBOU ME 118 PM EDT MON AUG 3 2015 MEZ001>006-010-041730- NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET- NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK- CENTRAL PISCATAQUIS- 118 PM EDT MON AUG 3 2015 ...SEVERE THUNDERSTORM WATCH 466 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...FAR NORTHERN MAINE...NORTH CENTRAL MAINE...NORTHERN MAINE AND WEST CENTRAL MAINE. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MEZ016-017-032-041730- INTERIOR HANCOCK-CENTRAL WASHINGTON-NORTHERN WASHINGTON- 118 PM EDT MON AUG 3 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN MAINE AND INTERIOR DOWNEAST MAINE. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MEZ011-015-031-041730- CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT-SOUTHERN PISCATAQUIS- 118 PM EDT MON AUG 3 2015 ...SEVERE THUNDERSTORM WATCH 466 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...INTERIOR DOWNEAST MAINE AND NORTH CENTRAL MAINE. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MEZ029-030-041730- COASTAL HANCOCK-COASTAL WASHINGTON- 118 PM EDT MON AUG 3 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR COASTAL DOWNEAST MAINE. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ050>052-041730- COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 118 PM EDT MON AUG 3 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Aug 3, 11:33 AM EDT, 4 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
1133 AM EDT MON AUG 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0527 PM HAIL 5 SSE ELLSWORTH 44.48N 68.37W
08/01/2015 E1.00 INCH HANCOCK ME PARK/FOREST SRVC
QUARTER AND NICKEL SIZE HAIL CAUSED TENTS TO COLLAPSE AT
LAMOINE STATE PARK.
&&
DDUMONTThe office that day
Everything else NWS Caribou, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 3, 1:27 PM EDT | Severe Thunderstorm Warning | CAR | Aroostook, Piscataquis, Somerset | 48 min |
| Aug 3, 2:24 PM EDT | Severe Thunderstorm Warning | CAR | Aroostook, Penobscot, Piscataquis, Somerset | 51 min |
| Aug 3, 3:36 PM EDT | Severe Thunderstorm Warning | CAR | Aroostook | 39 min |
| Aug 3, 4:05 PM EDT | Severe Thunderstorm Warning | CAR | Aroostook | 40 min |
| Aug 3, 4:37 PM EDT | Severe Thunderstorm Warning | CAR | Aroostook | 38 min |
| Aug 3, 5:24 PM EDT | Severe Thunderstorm Warning | CAR | Aroostook | 66 min |
| Aug 3, 6:41 PM EDT | Severe Thunderstorm Warning | CAR | Aroostook, Penobscot, Piscataquis | 64 min |
| Aug 3, 6:50 PM EDT | Areal Flood Advisory | CAR | Piscataquis | 5 hr |
Nearby
Severe Thunderstorm Warnings in Maine, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.